On the nonvanishing of Tor
Bull. Korean Math. Soc. 1998 Vol. 35, No. 4, 785-789
Sangki Choi
Kon-kuk University
Abstract : Using spectral sequences we calculate the highest nonvanishing index of Tor for modules of finite projective dimension.
Keywords : depth, projective dimension, spectral sequence
MSC numbers : 13C15, 13D05, 18G40
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd